# SDR DL73S040586

- Difficulty date: June 18, 2004
- Submitted: June 22, 2004
- Operation: Air carrier
- Aircraft: N303DL
- Make and model: Boeing 737232
- Aircraft serial: 23075
- Aircraft time: 58,513 hours, 44,017 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION OF THE SKIN LAP JOINTS PER AD 2003-08-15, REVEALED CRACKS IN THE STRINGER 4L LAP JOINT BETWEEN FS 430 & 450.  THE CRACKS WERE REMOVED WITH A 25 INCH CUTOUT.  THE CUTOUT WAS REPAIRED WITH AN EXTERNAL ALUMINUM REPAIR DOUBLER PER B737 SRM AND DOCUMENTED PER ER/A 090993-14AD.
